Fundamental solutions of real homogeneous cubic operators of principal type in three dimensions

Peter Wagner Institut für Mathematik und Geometrie, Universität Innsbruck

TBD mathscidoc:1701.331870

Acta Mathematica, 182, (2), 283-300, 1998.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:33 uploaded by actaadmin ] [ 233 downloads ] [ 0 comments ]
@inproceedings{peter1998fundamental,
  title={Fundamental solutions of real homogeneous cubic operators of principal type in three dimensions},
  author={Peter Wagner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203333804221579},
  booktitle={Acta Mathematica},
  volume={182},
  number={2},
  pages={283-300},
  year={1998},
}
Peter Wagner. Fundamental solutions of real homogeneous cubic operators of principal type in three dimensions. 1998. Vol. 182. In Acta Mathematica. pp.283-300. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203333804221579.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved